# SDR CALA9900283

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 13 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .1875 INCH CRACK AT RT WING UPPER TRAILING EDGE AT CUTOUT FOR NR 13 SPOILER SECOND FROM O/B HINGE CUTOUT.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS INSTALLED AND EDGES WERE SEALED IAW SRM 51-10-1 AND 51-10-3, PAGE 4.
